
Lion Bufferin A 80 tablets
○ Ingredients that suppress pain and heat [Acetylsalicylic acid] ○ Ingredients that protect the stomach [Diebuffer HT (synthetic hydrotalcite)] ○ Designated second-class pharmaceutical products that do not contain sleepy ingredients Please be sure to check the precautions (contraindications) for Class 2 drugs. Please consult your pharmacist or registered distributor.
Ingredients / quantity / usage Ingredients / quantity [Active ingredient] Aspirin salicylic acid in 1 tablet ・ ・ ・ 330mg (lowers fever and suppresses pain.) Synthetic hydrotalcite (Diebuffer HT)・ ・ ・ 100mg (Relieves the burden on the stomach.) * Contains corn starch, Mg stearate, hydroxypropyl methylcellulose, titanium oxide, macrogol, and blue No. 1 as additives. Dosage and administration Avoid fasting as much as possible. Take at least 6 hours between doses. ○ Adults (15 years old and over) ・ ・ ・ 2 tablets at a time, up to 2 times a day ○ Under 15 years old ・ ・ ・ Do not take [Notes on usage and dosage] How to take out tablets Press the convex part of the PTP sheet containing the tablet strongly with your fingertip to break the aluminum foil on the back side, take it out and drink it (if you swallow it by mistake, it may cause an unexpected accident such as sticking to the esophageal mucosa). Dosage Form / Shape Film Coated Tablets
Efficacy Efficacy 1. Headache, menstrual pain (physiological pain), joint pain, nerve pain, lower back pain, muscle pain, stiff shoulder pain, sore throat, tooth pain, post-extraction pain, bruising pain, numbness pain, fracture pain, traumatic pain, ear pain relief 2 .. Antipyretic during chills and fever
Precautions for use Precautions for use 1. Do not take the following people (1) People who have had allergic symptoms due to this drug or the ingredients of this drug. (2) Persons who have had asthma after taking this drug or other antipyretic analgesics or cold remedies. (3) Children under the age of 15. (4) Pregnant women within 12 weeks of the expected delivery date. 2. Do not take any of the following medicines while taking this drug Other antipyretic analgesics, cold remedies, sedatives 3. Do not drink alcohol before or after taking this medicine. Please do not use it continuously for a long period of time. The following people, please consult your doctor, dentist, pharmacist or registered distributor before taking (1) People who are treated by a doctor or dentist. (2) Pregnant women or those who are thought to be pregnant. (3) People who are breastfeeding. (4) Elderly people. (5) People who have had allergic symptoms due to drugs. (6) Person who received the following diagnosis. Heart disease, kidney disease, liver disease, gastric / duodenal ulcer 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult a doctor, pharmacist or registered distributor with this document. Related parts: Symptoms Skin: Nausea ・Redness, itching, bruising Digestive system: nausea / vomiting, loss of appetite, heartburn, stomach upset, abdominal pain, diarrhea, bloody stool, gastrointestinal bleeding Fever, sore throat, back pain, excessive hypothermia In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately. Name of symptom: Symptom shock: (Anaphylaxis) Immediately after taking this medicine, itching of the skin, hives, faint voice, swelling, itching of the throat, suffocation, palpitation, cloudiness of consciousness, etc. appear. Mucocutaneous ocular symptoms (Stevens-Johnson syndrome), toxic epidermal necrolysis: high fever, redness of the eyes, sores on the eyes, sores on the lips, sore throat, widespread rash / redness of the skin, etc. persist or suddenly Getting worse. Liver dysfunction: Fever, itch, rash, jaundice (yellowing of skin and white of eyes), brown urine, general fatigue, loss of appetite, etc. may occur. Asthma: When you breathe, you may see seeing, squeaking, suffocating, etc. Aplastic anemia: Bruises, nosebleeds, bleeding teeth, fever, pale skin and mucous membranes, tiredness, palpitation, shortness of breath, feeling sick and dull, hematuria, etc. 3.5 If the symptoms do not improve after taking 5 to 6 times, stop taking and take this document with your doctor, dentist, pharmacist or registered distributor.
Ingredients / quantity / usage Ingredients / quantity [Active ingredient] Aspirin salicylic acid in 1 tablet ・ ・ ・ 330mg (lowers fever and suppresses pain.) Synthetic hydrotalcite (Diebuffer HT)・ ・ ・ 100mg (Relieves the burden on the stomach.) * Contains corn starch, Mg stearate, hydroxypropyl methylcellulose, titanium oxide, macrogol, and blue No. 1 as additives. Dosage and administration Avoid fasting as much as possible. Take at least 6 hours between doses. ○ Adults (15 years old and over) ・ ・ ・ 2 tablets at a time, up to 2 times a day ○ Under 15 years old ・ ・ ・ Do not take [Notes on usage and dosage] How to take out tablets Press the convex part of the PTP sheet containing the tablet strongly with your fingertip to break the aluminum foil on the back side, take it out and drink it (if you swallow it by mistake, it may cause an unexpected accident such as sticking to the esophageal mucosa). Dosage Form / Shape Film Coated Tablets
Efficacy Efficacy 1. Headache, menstrual pain (physiological pain), joint pain, nerve pain, lower back pain, muscle pain, stiff shoulder pain, sore throat, tooth pain, post-extraction pain, bruising pain, numbness pain, fracture pain, traumatic pain, ear pain relief 2 .. Antipyretic during chills and fever
Precautions for use Precautions for use 1. Do not take the following people (1) People who have had allergic symptoms due to this drug or the ingredients of this drug. (2) Persons who have had asthma after taking this drug or other antipyretic analgesics or cold remedies. (3) Children under the age of 15. (4) Pregnant women within 12 weeks of the expected delivery date. 2. Do not take any of the following medicines while taking this drug Other antipyretic analgesics, cold remedies, sedatives 3. Do not drink alcohol before or after taking this medicine. Please do not use it continuously for a long period of time. The following people, please consult your doctor, dentist, pharmacist or registered distributor before taking (1) People who are treated by a doctor or dentist. (2) Pregnant women or those who are thought to be pregnant. (3) People who are breastfeeding. (4) Elderly people. (5) People who have had allergic symptoms due to drugs. (6) Person who received the following diagnosis. Heart disease, kidney disease, liver disease, gastric / duodenal ulcer 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult a doctor, pharmacist or registered distributor with this document. Related parts: Symptoms Skin: Nausea ・Redness, itching, bruising Digestive system: nausea / vomiting, loss of appetite, heartburn, stomach upset, abdominal pain, diarrhea, bloody stool, gastrointestinal bleeding Fever, sore throat, back pain, excessive hypothermia In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately. Name of symptom: Symptom shock: (Anaphylaxis) Immediately after taking this medicine, itching of the skin, hives, faint voice, swelling, itching of the throat, suffocation, palpitation, cloudiness of consciousness, etc. appear. Mucocutaneous ocular symptoms (Stevens-Johnson syndrome), toxic epidermal necrolysis: high fever, redness of the eyes, sores on the eyes, sores on the lips, sore throat, widespread rash / redness of the skin, etc. persist or suddenly Getting worse. Liver dysfunction: Fever, itch, rash, jaundice (yellowing of skin and white of eyes), brown urine, general fatigue, loss of appetite, etc. may occur. Asthma: When you breathe, you may see seeing, squeaking, suffocating, etc. Aplastic anemia: Bruises, nosebleeds, bleeding teeth, fever, pale skin and mucous membranes, tiredness, palpitation, shortness of breath, feeling sick and dull, hematuria, etc. 3.5 If the symptoms do not improve after taking 5 to 6 times, stop taking and take this document with your doctor, dentist, pharmacist or registered distributor.
JAN: 4903301010944